# SDR SWAA2022041982725

- Difficulty date: March 11, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS294.5 TO BS312 ; LBL12 AND WL208.1 FWD GALLEY AND LAV 2022-122216 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS294.5 TO BS312 ; LBL12 AND WL208.1 FWD GALLEY AND LAV. IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DRAWING # 141A5600 REV: N. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
